IJPAM: Volume 90, No. 3 (2014)

THE LAURENT SERIES FOR THE QUATERNIONIC CASE

M.F. Borges$^1$, J. Marão$^2$
$^1$UNESP - São Paulo State University
S.J. Rio Preto Campus
15054-000, São José do Rio Preto, BRAZIL
$^2$Department of Mathematics
UFMA - Federal University of Maranhão
65085-580, Maranhão, BRAZIL


Abstract. The present work has the scope to show the Laurent Series for quaternionic functions. It will be shown that the Laurent Series for the Quaternionic Case is analogous to the textbook case of Complex Analysis [1]-[2] already well established.

Received: May 7, 2013

AMS Subject Classification: 30G99, 30E99

Key Words and Phrases: Laurent series, hypercomplex functions, quaternionic functions

Download paper from here.



DOI: 10.12732/ijpam.v90i3.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 3